# SDR AALA991613

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 9h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON SIDE OF SEAT 9H INOPERATIVE.  RESEATED SEAT EMERGENCY EXIT LIGHT CONNECTOR FOR SEAT 9H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
